Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Bodypain, nausea after intake of outside food - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Hi My wife is having diarohea since last night. she is feeling nausea and body pain. she has history of similar incidents in the past whereby we had to take her to hospital and put on drip as her limbs and face become stiff after some time. what to do? I donot want her to go thru the same again
Doctor :   Hi
Doctor :   I am Dr. XXX
User :   yes doctor
Doctor :   How many episodes yet and when did these happen?
User :   this has been happening for past ten odd years, but it has not happened in the last two years
Doctor :   Any suspicion of food poisoning for the past one or two months?
Doctor :   Any outside food or travel?
User :   hmmm not really but yes we did have outside food yesterday
Doctor :   When she is just recovering , you could not have done that
Doctor :   Ok, what was the doctor's diagnosis previously, ten days back\
User :   she was having constipation for quite some time and the doctor had prescribed her dulcolax during bed time
Doctor :   Was she not having diarrhoea earlier
User :   no
User :   it only started last night... alot of gas and diarorhoea
Doctor :   I think the present episode looks like a food poisoning
User :   oh!
Doctor :   Let her take somerest for 48 hours
Doctor :   Let her sip on fluids as much as she can
Doctor :   Rice water, butter milk, coconut water etc are good
User :   any medication?
Doctor :   with pinch of salt in buttermilk and rice water
Doctor :   She can take Tab DOLO 650mg twice for today and rest
User :   ok
User :   and what should she eat?
Doctor :   No outside food for 3 months
User :   ok
Doctor :   Only home cooked, less oily stuff
Doctor :   Food should be eaten hot
Doctor :   Let her not eat solids for next 24 hours
Doctor :   Consume in fluids
User :   anything for gas/
Doctor :   IF she does not eat, the gas problem should be recovered
Doctor :   In case of problem, she can take Tab DIGENE
Doctor :   What is her age?
User :   she took liquid gelusil today morning
User :   34
Doctor :   Ok that should help
Doctor :   As much as fluids shall help her in not recurring the previous episode of stiffness
Doctor :   So ask her to take them
Doctor :   *fluids as she can
User :   thanks doctor... i want to ask about myself also
Doctor :   Ok
User :   i am also having a lot of gas! there is a sudden pain in the stomach followed by passing of gas and after another 5 mins - i pass stoll
User :   stool
Doctor :   Is the pain relieved after the stool
User :   yes
User :   but the same is repeated every 2-3 hours
Doctor :   What is your age?
User :   35
Doctor :   Since how long you have this problem?
User :   last 4 days
Doctor :   What is your height and weight
User :   height is 5'9, weight is 89
Doctor :   Did not you have this problem earlier to 4 days?
User :   nope
Doctor :   Ok, you can try stopping the milk for three days
Doctor :   milk and milk products
User :   ok
Doctor :   and see if it helps
Doctor :   If it does not help, you need few tests
User :   tea / coffe / curd / everything?
Doctor :   Yes
Doctor :   You can have tea and coffee but without milk
User :   ok
Doctor :   After this you better visit a local general physician for examination
User :   there is a lot pain in the legs and feet
User :   ok
Doctor :   Is this the a different complaint or associated with your gas
User :   it has also started in the last 4-5 days
Doctor :   Do you feel tired at the end of the day?
User :   yes
Doctor :   How is your sleep?
User :   i get up inbetween becuase of the pain in the stomach... otherwise sleep is sound
Doctor :   I think you need an abdominal examination by a doctor as soon as possible
User :   ok... i am new to XXX, i stay in XXX, do not know any doctors! can you help?
Doctor :   This is a common problem
Doctor :   and can be treated by any doctor
Doctor :   Hence you can look into our database of Doctors in your area, General Physician
User :   ok
User :   coming back to my wife, she just told me that she has been having a tablet happyD for alst 10 days... should she continue the same?
Doctor :   WWW.WWWW.WW
Doctor :   Who prescribed the tablet?
Doctor :   What is the dose and schedule given
User :   her doctor in our hometown, one tablet empty stomach
Doctor :   2 weeks is the episode
Doctor :   2weeks is the dose
Doctor :   Use if for 2weeks and then you may stop it
User :   no the dose is for a month
Doctor :   then pl conti8nue
Doctor :   what doctor said
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor